# SDR SWAA2024090433223

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,582 hours, 37,438 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 CRACKED OR MISSING RIVETS AND POSSIBLE CRACKED SHEETMETAL ON RH SIDE OF ENG #2 INLET COWL<[01] 01 - REMOVED AND REPLACED PER [AMM 71-11-01-400-802-F00-NG (INSTALL THE INLET COWL (SLING AND OVERHEAD HOIST) - PERMANENT)
